Question by fluterific00: When my yeast infection goes away will I start to loose weight easier?
I have had a butterfly chest yeast infection a while now and it is going away with the help of medicines called Threlac and some other kind of powder. I have also had some weight gain which is in part due to some medicines I have taken. If my yeast infection goes away will that help reduce my weight?
I mean like it’s shaped like a butterfly across my chest. It is going away. Just really slowly.
Answer by ♥Mom Of Irish Twins♥
I have never heard of a butterfly chest yeast infection but its possible that when you stop taking the meds you may loose WATER. Some meds cause you to retain water and so its reasonable to assume that when you discontinue the use of the meds this may happen. I hope you feel better soon..but what the heck is a butterfly chest yeast infection???
Give your answer to this question below!